# SDR UHLA201506250499

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N958WH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 15,356 hours, 11,465 cycles
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMING HANDLE WON'T GO ALL THE WAY INTO THE UP OR DISARMED POSITION.  SECURED DOOR TRIM, OPS CHECK GOOD AT THIS TIME IAW AMM 52-41-00.
